International Mathematical Forum

International Mathematical Forum is publishing research papers in all areas of pure and applied mathematics. The journal publishes also survey papers, expository papers, papers on mathematical education, research announcements describing new results, short notes on unsolved problems, etc.

Editorial office e-mail: imf@m-hikari.com

Papers submitted to International Mathematical Forum are screened for plagiarism using software based tools for plagiarism detection.

The articles published in International Mathematical Forum are digitally preserved in Portico, a leading digital preservation service whose mission is to preserve scholarly literature and to ensure long-term access to electronic archives.

Recent Articles

Julio C. Urenda, Olga Kosheleva, Vladik Kreinovich
      Two runners in the time of social distancing, speedboats in the gulf of Finland: how to best pass?
      International Mathematical Forum, Vol. 15, 2020, no. 7, 317-323

Wlat Hamad Jalal, Ahmed Muhammad
      Elliptic numerical range of matrices
      International Mathematical Forum, Vol. 15, 2020, no. 7, 293-315

Robert Reynolds, Allan Stauffer
      Derivation of Lobachevsky integrals in terms of special functions
      International Mathematical Forum, Vol. 15, 2020, no. 6, 283-292

International Mathematical Forum

Bibliographic Information:

ISSN: 1314-7536 (online)
ISSN: 1312-7594 (print)

doi:10.12988/imf